# SDR HALA2010011700035

- Difficulty date: January 17, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 77,726 hours, 14,101 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Indicator
- Condition: Failed
- Location: Tcas
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TCAS FAILED DURING DESCENT.  TROUBLESHOT TCAS PER FIM 34-45-00-1.  NO FAULTS PER FIM.  TCAS SYSTEM TEST OK.  SYSTEM OK PER FIM.
